Levelwise statistical cluster and limit points of a sequence of fuzzy numbers


AYTAR S. , PEHLİVAN S.

INTERNATIONAL JOURNAL OF GENERAL SYSTEMS, vol.37, no.5, pp.573-584, 2008 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 37 Issue: 5
  • Publication Date: 2008
  • Doi Number: 10.1080/03081070701607342
  • Title of Journal : INTERNATIONAL JOURNAL OF GENERAL SYSTEMS
  • Page Numbers: pp.573-584

Abstract

In the current work we introduce the notions of levelwise statistical limit point and levelwise statistical cluster point of a sequence of fuzzy numbers and discuss the relations between the sets of ordinary limit points, levelwise limit points, levelwise statistical limit points, statistical cluster points and levelwise statistical cluster points of a sequence of fuzzy numbers. Finally, we show that the Bolzano-Weierstrass Theorem is not valid for levelwise statistical convergence.